# SDR Z5FA080111N503CS1

- Difficulty date: August 1, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N503CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605205
- Aircraft time: 7,634 hours, 5,359 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING GEAR HANDLE, RECEIVED LT MAIN GEAR UNSAFE INDICATION.  (NO LT MAIN GREEN LIGHTS).  MANUALLY LOWERED GEAR WITH BLOWDOWN.  ALL APPLICABLE EMERGENCY CHECKLISTS WERE FOLLOWED AND AN EMERGENCY WAS DECLARED.  LANDING WAS UNEVENTFUL.  MX R & R BOTH INOPERATIVE LT MLG DOWNLOCK LIGHT BULBS.  JACKED ACFT AND SWUNG GEAR, ALL INDICATIONS WERE SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
